# SDR UPS00233416

- Difficulty date: July 19, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ENGINE NR 2 CROSS STRUT AFT ATTACH BOLT FOUND CRACKED DURING NDI CHECK.  BOLT REPLACED IAW MM 71-21-12.
